# SDR MALA010567

- Difficulty date: July 1, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2735, HYDRAULIC CAUTION LIGHT ON IN FH-MAIN AND EMERGENCY ACCUMULATORS LOW-DID MEMORY ITEMS GEAR HANDLE DOWN NO LEFT GEAR.  PULLED EMERGENCY LANDING GEAR HANDLE, ALL GEAR DOWN.  A/C DIVERTED TO CRW.  MAINTENANCE REMOVED AND REPLACED SEPARATION BOLTS AND HYDRAULIC PRESSURE SWITCH.
